A 55-year-old male asked:
Se asian female 30+ had cortisone injection into a cystic acne under skin on face 3 days ago.bump is raised more than before but doesn't look red hot or infected.i thought cortisone normaly shrinks the cyst? is this normal,or is more
1 doctor answer • 4 doctors weighed in
Internal Medicine 30 years experience
It will look bigger initially because the cortisone is fluid-so, fluid got injected and this will raise the lesion initially. Once the cortisone gets absorbed by the body, hopefully it will decrease the acne. Follow up with your doctor right away if it begins to look infected-red, warm to touch, pus coming out, etc. Best of luck to you!
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Apr 20, 2021
Last updated Apr 20, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.